Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could be the reason for acne problem ?

Hello Doctor, This is Guna, Sex: Female, Age:25, Height:5 2, Weight:49, I M getting pimples from last 2 years, I consulted the doctor from very first day. First time it gave the complete result. After one year again it started, i went to same doctor, before i visited. But this time no result. Since a year i m visiting doctor but no use. I can mention some of my medicine since i dont remember all. He gave me clindac, tretin, Benzol Peroxide, Benzel Acra, Deramadew Acne soap, Fash face wash, Salicure facewash, Some tablets (i dont remember the name), Adapine or medapaline gel etc etc. I think its not from harmonal imbalance, because my menses periods are very regular, nothing like that just before or after periods only i get the pimple. I dont have pimple in jawline or back or chest , its only on cheeks and forehead. I never had taken any laser treatment or Treatment in Beauty parlour. I dont use any makeup products like moisturiser or foundation except talcum powder. I drink plenty of water, i dont even eat junk foods since i am very health concious. Every morning i drink two glasses of fruit juices afternoon enough Fruit salad and again evening three glasses of orange juice. I dont think there s nothing like lack of nutrition . Still i m getting pimple. And it is not hereditary also. Because no one had pimple in our family. Please suggest me........... Thankfully, Guna
Tue, 19 Jul 2011
Report Abuse
Dermatologist 's  Response
Hi Guna ,
I think you have tried too many medications with no satisfaction.
Consult a good dermatologist .
Discuss the option of ISOTRETINOIN with him.
Apart from drugs IPL laser and chemical peels are also very effective in treating acne .
Also your harmonal work up may have to be done .

Take care .
you can send me your photographs at muktangan@gmail.com for further advise.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Acne


What could be the reason for acne problem ?

Hi Guna , I think you have tried too many medications with no satisfaction. Consult a good dermatologist . Discuss the option of ISOTRETINOIN with him. Apart from drugs IPL laser and chemical peels are also very effective in treating acne . Also your harmonal work up may have to be done . Take care . you can send me your photographs at muktangan@gmail.com for further advise.